# SDR REXA2012081401261

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9166
- Aircraft time: 10,691 hours, 7,627 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS LIFE VEST BAG TORN.  REMOVED AND REPLACED FIRST OFFICERS LIFE VEST IAW 25-61-03.
